PARACETALGIN 500 mg film-coated tablets, 20 pcs
PARACETALGIN 500 mg Filmtabletten
Manufacturers: ratiopharm GmbH
PZN: 16730456
Dosage: Filmtabletten
Content: 20 St
Reward Points: 24
Availability: In stock
5.00€
2.81€
from German pharmacies to your address
Instructions for use for PARACETALGIN 500 mg film-coated tablets, 20 pcs
Paracetalgin 500 mg film -coated tablets
Active ingredient: paracetamol.
Areas of application: Paracetalgin is used for Symptomatic treatment of light to moderate pain and/or fever. Pharmacy.
For risks and side effects, read the package insert and ask yours Doctor or pharmacist. 7/20.
Detailed instructions for PARACETALGIN 500 mg film-coated tablets, 20 pcs
Field of use
When headaches occur in everyday life, a particularly fast pain relief is decisive. A proven and well -tolerated active ingredient is paracetamol. This relieves pain and has a fever -lowering. With paracetalgin ratiopharm offers an innovative product that combines the proven active ingredient paracetamol with natural algin. As a result, paracetalgin acts after 10 minutes! If the tablet in the stomach hits the stomach fluid, the contained algin swells and blows up the tablet. The active ingredient is therefore absorbed particularly quickly by the body - in contrast to other painkillers with paracetamol. The innovative preparation of ratiopharm is not just a well -tolerated and particularly stomach -friendly pain reliever, it is also characterized by the particularly quick effect.
Mode of action
A popular and well -tolerated active ingredient for the treatment of pain and fever is paracetamol. It is considered an active ingredient classic among the painkillers and has been in use since the 1950s. Compared to other active ingredients (e.g. ibuprofen), paracetamol is particularly gentle on stomach and well tolerated. From ratiopharm there is now an innovation against pain: paracetalgin. It relies on the combination of the proven active ingredient paracetamol and natural algin. The active ingredient is released faster and absorbed by the body by the contained algin. So the pain -relieving effect begins after 10 minutes. Because Paracetalgin 500 mg film -coated tablets (pack size: 20 STK) is an oval film -coated tablet, it can easily be taken and is therefore particularly suitable for people who have problems swallowing tablets. The painkiller can also be shared slightly by the fracture notch and thus dosed individually. Therefore, paracetalgin is not only suitable for adults, but can also be used for young people and children aged 4 and over. The fast headache tablet from ratiopharm is free of lactose, gluten and completely dispenses with ingredients of animal origin.
Active ingredients / ingredients / ingredients
Ingredients of Paracetalgin 500 mg film -coated tablets (pack size: 20 pc):
Effective components: 500 mg paracetamol
Other components: Previous strength (corn), calcium carbonate, povidon K25, crospovidon type B (ph.eur.), Algineic acid, high -disperses silicon dioxide, magnesium [pflanzlich] stearate (ph. , Macrogol 3350, calcium carbonate, macrogol 400, phospholipides (from sunflowers) (E 322)
Contradictions
In the case of known hypersensitivity to one of the above -mentioned ingredients, this drug should not be taken.
If the liver function is severe (Child-Pugh ≥ 9), the drug should not be taken.
dosage
Always take this medicine exactly as described in this package insert or take precisely after instruction from your doctor or pharmacist.
Ask your doctor or pharmacist if you are not sure. The pain -relieving and fever -lowering effectiveness of paracetamol in humans depends on the dose used. The dose of taking it depends on age and body weight (kg).
The normal single dose is 10-15 mg/kg KG, the total daily dose is a maximum of 60 mg/kg kg.
Taking
The tablets are inserted with a glass of watermen.
Patient information
- Warnings and Precautions
- To avoid overdose, inform your doctor if you take other paracetamol -containing medicines. Your doctor will adjust the dosage to prevent the risk of overdose.
- Please speak to your doctor or pharmacist before taking the medicine when you:
- Have problems with the liver or kidneys
- are underweight or malnourished
- drink alcohol regularly
- suffer from Gilbert syndrome (Meulengracht disease)
- have severe infection because this can increase the risk of metabolic acidosis.
- Signs of metabolic acidosis are about:
- deep, quick breathing, difficulties in breathing
- Nausea, vomiting
- Appetite loss
- Signs of metabolic acidosis are about:
- Contact a doctor immediately if several of these symptoms occur with you.
- You may no longer be allowed to take this medicine or have to limit the amount of paracetamol you take.
- Children and adolescents
- The drug must not be given to children under 4 years. This medicine is intended for use in adults, young people and children aged 4 and over.
- Wateriness and ability to operate machines
- The medicine has no or a negligible influence on the roadworthiness and ability to use machines.
- Effects on laboratory values
- Taking paracetamol can influence uric acid determination using phosphorus wolf framic acid and blood sugar determination using glucose oxidase peroxidase.
Pregnancy
If you are pregnant or if you suspect that you are pregnant or intend to become pregnant, ask your doctor or pharmacist for advice before taking this drug.
Hints
Frei of lactose, gluten and ingredients of animal origin.
Unique in Germany: only from ratiopharm
Miscellaneous
Others also searched for:
Paracetamol
Paracetamol 500
Painkiller
Algin
Paracetamol active ingredient
Medicines Reviews
Write a review
Related Products
Popular in Pain & Inflammation

VOLTAREN Pain gel M. Blue Comfort Trehl., 150 g
VOLTAREN Schmerzgel m.blauem Komfort-Drehverschl.
12.30€ 21.66€